MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 5.0 x 100mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal segment in the right leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition.It was reported as target lesion related.There was an in-stent restenosis and short segment occlusions throughout the entire length of the stent.On (b)(6) 2022, the sfa proximal third to the proximal popliteal segment was treated with pta/standard balloon angioplasty and laser atherectomy and the patient underwent an angiogram of the right leg extremity (rle), laser atherectomy of the sfa, angioplasty of the sfa and iliac arteries, as well as stent placement in the rle iliac artery followed by intravascular ultrasound (ivus) of the rle arterial vessels.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on 23-jan-2023 and considered possibly related to the device.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 5.0 x 100mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal segment in the right leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on 22-apr-22, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition.It was reported as target lesion-related.There was an in-stent restenosis and short segment occlusions throughout the entire length of the stent.On 13-may-22, the sfa distal third to the proximal popliteal segment was treated with pta/standard balloon angioplasty and laser atherectomy and the patient underwent an angiogram of the right leg extremity (rle), laser atherectomy of the sfa, angioplasty of the sfa and iliac arteries, as well as stent placement in the rle iliac artery followed by intravascular ultrasound (ivus) of the rle arterial vessels.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on 23-jan-23 and considered possibly related to the device.Additional updates provided by the site on 27-feb-24 updated the date of onset from 13-may-22 to 22-apr-22 and the proximal segment treated at the intervention was updated to reflect the sfa distal third.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.3.Was updated with the date of onset, b.5.Was updated with the date of onset and proximal segment treated, section b.7.Was updated to reflect an updated medical history including cva/tia and coronary artery disease provided by the site, d.3.And g.1.Were updated with veryan's address, section g.6.And h.2.Were updated to reflect the report type (follow-up 01) and reason, and section h.11.Was updated to reflect the sections of the report that were updated.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key16403677
Report Number3011632150-2023-00023
Device Sequence Number20178200
Product Code NIP
UDI-Device Identifier05391526850442
UDI-Public(01)05391526850442(17)220516(11)201015(10)0000054850
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Model Number142122-09
Device Catalogue Number142122-09
Device Lot Number0000054850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight140 KG
Patient EthnicityHispanic